Title

Identities for the Widder transform and transforms with Bessel function kernels

Document Type

Conference Proceeding

Publication Date

10-1-2011

Abstract

In the present paper, we consider the classical Widder transform, the -transform, the -transform, and the -transform. Some identities involving these transforms and many others are given. By making use of these identities, a number of new Parseval-Goldstein type identities are obtained for these and other well-known integral transforms. © 2011 Elsevier Inc. All rights reserved. Hν Kν Yν

Publication Name

Applied Mathematics and Computation

Volume Number

218

First Page

1096

Last Page

1101

Issue Number

3

DOI

10.1016/j.amc.2011.03.133

This document is currently not available here.

Share

COinS